Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kirbatha

Veteran Member
  • Total Reviews

    0
  • Content Count

    144
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About Kirbatha

  • Rank
    Hold on to what if.
  • Birthday 02/23/1991

Profile Information

  • Gender
    Male
  • Location
    Austin, TX
  • Interests
    Ugh. Too long. Facebook me or something.

Recent Profile Visitors

3121 profile views
  1. Update: Background: Started Accutane Halloween '09, was no longer able to style my hair by the following February/March without it looking jankety, shedding continued. Doc said 5-6 months recovery, I said okay. Hair kept shedding, went back for a check-up, he said a few more months. I said okay. He offered Propecia, I was too scared of poisoning myself AGAIN. He suggested Rogaine, I bought some, it's sitting in my closet and has been since before I came for this semester at school. Shedd
  2. Been a couple months since I posted. Well, my shedding/thinning has gotten worse. My crown thinning is getting positively grim, and is beginning to extend further forward over my crown to the top of my head, and I'm noticing temple thinning as well. The hair at the sides of my head is also rather thin. Depressed, wanna die. Fuck Accutane.
  3. An update: I had my appointment with the dermatologist on Friday, and he has told me that from what he has seen, it looks that my thinning has leveled out, and at the very least it hasn't gotten worse since my last appointment in November. I don't know if I believe him or not, but that's what he had to say. He recommended that I NOT start Propecia (which is good, because I'd be the guy who'd end up sterile or something after that, if my luck is anything to go on), and that if I wanted to try
  4. My acne got worse before it got better. But then again, my acne was pretty horrid to begin with, so the slight increase didn't make much difference. Click on the link to my Accutane log if you want an example of what I think is a typical Accutane timeline, with pics.
  5. From my experience, this is how it works. The hair takes a long time to grow (1/2 inch a month or so). So, the state of your hair now reflects the health of your body months ago. If you've been on Accutane for four months, then you may not yet have noticed the extent of the thinning caused by the meds. A lot of people don't even begin to notice it until after the course is over. On my course, I noticed a little thinning after a couple of months, limp hair that the wind likes to toy with, an
  6. I would imagine it is no more harmful than chewing nicotine gum. Thanks for the advice, I might pick one up. And then I won't have to go stand in these awful Arctic storms to smoke! On Google, eh? Hmm. This warrants personal investigation.
  7. I remember hearing that (about the maternal grandfather being the one to look at), but I've also heard that it is not entirely true. My maternal grandfather died before I was born, but he was in his 40s and still had his hair.
  8. I don't think it makes a difference. I have a couple of friends who smoke and I know a couple of them have also taken Accutane, but the consensus with them is that it didn't hurt them or help them. Neutral as Switzerland.
  9. The dry lips kicked in REAL fast, within days. Get some Aquaphor, it is the godliest of the lip moisturizers. I wouldn't have made it through without it. I don't know exactly how long my acne took to begin disappearing, but there is a link in my signature to my old Accutane log, with pictures up through the fourth month. By then, I was pretty much clear, sans red marks and scarring. They all have dates, so if you want to look at an example of an Accutane timeline, then by all means, check i
  10. I haven't heard much about tobacco/Accutane interaction other than a possible increase in the odds of getting IBS/IBD/Crohn's. I smoked pretty much the entirety of my Accutane course and all I've had to deal with long-term is hair thinning (which is normal, they say.) E-cigarettes, from what I understand, do not increase your chances of lung cancer (or, if they do, it is a much, MUCH smaller problem than actual cigarettes). The problems with cigarettes come from the fact that you're inhaling
  11. I'm confident that the thinning is universal. While on Accutane, I was easily able to pull hairs not just out of my head, but out of my legs and other areas as well, and after shaving my legs (well, leg) the regrowth (bear in mind this was months ago) was pretty sparse compared to the other leg (my control group, if you will.) Sideburns and the area above my ears is thinner as well. Most of the hairs I can easily pull out these days actually come from the sideburn area. I'm concerned about t
  12. Hey guys, it's been about a month since my last post, and I'm sad to say that my hair has shown no signs of recovery yet. http://www.acne.org/messageboard/PICS-TE-s...er-t286436.html I've always had fine hair, I remember the stylists discussing that with my parents when I was really young getting haircuts. But I've never been able to see scalp through my hair when dry, and even now, 50% of my scalp is visible when my hair is wet. Before Accutane, I would rarely notice hair when it shed, and
  13. It's not really "baldness" that's hitting me, although I fear that might be the eventual outcome of whatever this is. Before I took Accutane, you couldn't see through to my scalp near the vertex at all. In addition, I could actually style my hair, which I did often, but now if I try to, my hands will be covered in shed/pulled hair. A slight gust will completely eff up anything I try to do with it. On one hand, there's a lot of shedding, which sounds like TE...on the other hand, my dad lost t
  14. I'm well aware of the process by which Accutane speeds up MPB - I guess I posted this thread more with the hope of someone telling me that based on what they can see, this could possibly be a simple reversible TE episode or if I should worry.
  15. Yes, actually, there is a history. My dad is bald over the top of his head, but the sides and back are still hairy. Am I doomed? Must I wait for the stem cell cure?
×